# SDR AALA20120127DWH02

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 146N6201U8
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR HANDLE PAN HAS A .015 INCH GOUGE THAT HAS INTERIM REPAIR ACCOMPLISHED.  REMOVED AND REPLACED HANDLE PAN PER SRM 51-40-02 AND BAC DRAWING 146N6100, REVISION C.
